# SDR DALA13033139258

- Difficulty date: June 26, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N958DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53528
- Aircraft time: 43,044 hours, 22,334 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Scoop
- Condition: Cracked
- Location: Ram Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL VISIT, ATTEMPTS TO WELD CRACKS IN RAM AIR SCOOP WERE UNSUCCESSFUL, ERA 516402-14 ISSUED.  ACCOMPLISHED SECTION I OF ERA 516402-14, REV O.
